# SDR FDEA201803140676

- Difficulty date: March 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 74,732 hours, 14,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: Press To Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS TO TEST LIGHT ON.   REPLACED THE SWITCH ASSY AND BATTERIES. FUNCTIONAL CHECKED OK.
